RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1987, Volume 293, Number 3, Pages 578–583 (Mi dan8202)  

GEOPHYSICS

Some differential properties of a commutative hypercomplex potential

G. L. Shpilker

The Institute of the Earth Physics, AS USSR, Moscow

Full text: PDF file (549 kB)

Bibliographic databases:
UDC: 550
Presented: М. А. Садовский
Received: 01.04.1986

Citation: G. L. Shpilker, “Some differential properties of a commutative hypercomplex potential”, Dokl. Akad. Nauk SSSR, 293:3 (1987), 578–583

Citation in format AMSBIB
\Bibitem{Shp87}
\by G.~L.~Shpilker
\paper Some differential properties of a commutative hypercomplex
potential
\jour Dokl. Akad. Nauk SSSR
\yr 1987
\vol 293
\issue 3
\pages 578--583
\mathnet{http://mi.mathnet.ru/dan8202}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=884055}


Linking options:
  • http://mi.mathnet.ru/eng/dan8202
  • http://mi.mathnet.ru/eng/dan/v293/i3/p578

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:9
    Full text:5

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019